Posted by Dave Emond on October 29, 2001 at 01:58:14:
In Reply to: two new symptoms posted by Rob on October 28, 2001 at 23:27:41:
Months back there was a period where I too saw blue lights in the dark. This lasted only about 2 weeks, so I just figured it was from medication (might have been).
I'm off all preventatives now, as I went through the list and none have worked, just use Imitrex Nasal and O2 now as abortives.
Was episodic up until this year, Neuro says I've gone chronic. Don't worry, I don't think the blue lights had anything to do with that. Wish I could remember just when I was seeing them, then I could check on the type of meds I was on at the time? Maybe either Topomax, Tegretol or possibly Prednisone? I know some meds I tried had hallucinations as side effects.
Strange thing about this post though is just tonight I was telling my wife that over that last month my vision has been blurry on and off. She says I'm just getting older : ) But, I still wonder.
BTW, I did have another MRI and EEG after the "blue lights" thing, no changes from first one. Are you on any meds? That's my best guess for the lights,
Post a Followup